MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; STEMLESS HUMERAL HEAD SHORT, 44MM (ALPHA)

EXACTECH, INC. EQUINOXE; STEMLESS HUMERAL HEAD SHORT, 44MM (ALPHA)
Model Number 310-61-44
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device(s): 314-13-02, (b)(4), equinoxe cage glenoid small, alpha; 300-62-02, (b)(4), stemless humeral comp integrip, cage, size 2; 315-35-00, (b)(4), glnd kwire; 319-01-32, (b)(4), steinmann pin sterile 3.2mm x 178mm.
 
Event or Problem Description
During a procedure on this (b)(6) y/o female patient¿s left shoulder, the surgeon was revising a stemless implant 3-4 weeks post index surgery so to patient being non compliant with her rehab.Surgeon chose to convert to a reverse construct.Device is returning, patient was last known to be in stable condition following the event.
 
Event or Problem Description
During a procedure on this 68 y/o female patient¿s left shoulder, the surgeon was revising a stemless implant 3-4 weeks post index surgery so to patient being non compliant with her rehab.Surgeon chose to convert to a reverse construct.Reason not reported.Device is not returning, per hospital policy.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) upon review, there is no allegation against the device as the reason for revision was not reported.The most likely cause of the reported event is patient conditions.Section h11: the following sections have corrected information: (b5) description summary: during a procedure on this 68 y/o female patient¿s left shoulder, the surgeon was revising a stemless implant 3-4 weeks post index surgery so to patient being non compliant with her rehab.Surgeon chose to convert to a reverse construct.Reason not reported.Device is not returning, per hospital policy.Patient was last known to be in stable condition following the event.

Brand Name
EQUINOXE
Common Device Name
STEMLESS HUMERAL HEAD SHORT, 44MM (ALPHA)
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10425385
Report Number1038671-2020-00496
Device Sequence Number2975558
Product Code KWT
UDI-Device Identifier10885862537102
UDI-Public10885862537102
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K173388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number310-61-44
Device Catalogue Number310-61-44
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR